Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 429, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 4, 2011, 5:35 AM CDT for 5 counties in Missouri. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2011, 5:35 AM CDT (10:35 UTC)
- Expired
- Aug 4, 2011, 6:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, MO, Dallas County, MO, Laclede County, MO, Miller County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 6:06 AM CDT | TSTM WND DMG | Linn Creek, MO | TREE DOWN ON HWY V ONE MILE SOUTH OF HWY 54. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 3:28 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3561 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2210 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
400 WUUS53 KSGF 041035 SVRSGF MOC029-059-105-131-169-041115- /O.NEW.KSGF.SV.W.0429.110804T1035Z-110804T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 535 AM CDT THU AUG 4 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CAMDEN COUNTY IN CENTRAL MISSOURI... NORTHEASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI... NORTHERN LACLEDE COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN MILLER COUNTY IN CENTRAL MISSOURI... WEST CENTRAL PULASKI COUNTY IN CENTRAL MISSOURI... * UNTIL 615 AM CDT. * AT 532 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF HURRICANE DECK TO 5 MILES NORTHEAST OF BENNETT SPRINGS...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * SEVERE THUNDERSTORMS WILL BE NEAR... GREEN BAY TERRACE...HURRICANE DECK...SUNRISE BEACH AND CAMDENTON BY 540 AM CDT. OLD LINN CREEK...LINN CREEK...DECATURVILLE AND LEBANON BY 545 AM CDT. VILLAGE OF FOUR SE AND VILLAGE OF FOUR SEASONS BY 550 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE BENNETT SPRING STATE PARK... LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 122 AND 147 WILL ALSO BE IMPACTED BY THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && LAT...LON 3830 9246 3767 9235 3762 9289 3810 9299 TIME...MOT...LOC 1035Z 265DEG 22KT 3809 9282 3776 9275 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
2 follow-up statements
831 WWUS53 KSGF 041100 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 AM CDT THU AUG 4 2011 MOC059-041110- /O.CAN.KSGF.SV.W.0429.000000T0000Z-110804T1115Z/ DALLAS MO- 600 AM CDT THU AUG 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAS COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3817 9279 3830 9246 3767 9235 3764 9268 TIME...MOT...LOC 1100Z 265DEG 22KT 3810 9263 3777 9256 $$ MOC029-105-131-169-041115- /O.CON.KSGF.SV.W.0429.000000T0000Z-110804T1115Z/ CAMDEN MO-LACLEDE MO-MILLER MO-PULASKI MO- 600 AM CDT THU AUG 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR WEST CENTRAL PULASKI...SOUTHWESTERN MILLER...CENTRAL LACLEDE AND EASTERN CAMDEN COUNTIES... AT 556 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF OSAGE BEACH TO SLEEPER...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... KAISER...BAGNELL...WET GLAIZE AND STOUTLAND BY 605 AM CDT. BRUMLEY...RICHLAND...ULMAN AND TUSCUMBIA BY 615 AM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN MILE MARKERS 124 AND 147 WILL ALSO BE IMPACTED BY THESE STORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHERN MISSOURI. && LAT...LON 3817 9279 3830 9246 3767 9235 3764 9268 TIME...MOT...LOC 1100Z 265DEG 22KT 3810 9263 3777 9256 WIND...HAIL 60MPH 1.00IN $$ GRIFFIN
826 WWUS53 KSGF 041111 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 611 AM CDT THU AUG 4 2011 MOC029-105-131-169-041121- /O.EXP.KSGF.SV.W.0429.000000T0000Z-110804T1115Z/ CAMDEN MO-LACLEDE MO-MILLER MO-PULASKI MO- 611 AM CDT THU AUG 4 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL PULASKI... SOUTHWESTERN MILLER...CENTRAL LACLEDE AND EASTERN CAMDEN COUNTIES WILL EXPIRE AT 615 AM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR PORTIONS OF THE EXPIRED WARNING AND WILL REPLACE THIS EXPIRED WARNING AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT THURSDAY MORNING FOR SOUTHERN MISSOURI. LAT...LON 3817 9279 3830 9246 3767 9235 3764 9268 TIME...MOT...LOC 1111Z 265DEG 22KT 3810 9254 3777 9248 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:33 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Aug 4, 3:33 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT THU AUG 4 2011
...UPDATE TO AVIATION...
.DISCUSSION...
/ISSUED 333 AM CDT THU AUG 4 2011/
CURRENTLY...
TODAY...VERY COMPLEX FORECAST. BUST POTENTIAL IS QUITE HIGH...
ESPECIALLY ACROSS NORTHERN AND EASTERN PORTIONS OF THE OUTLOOK
AREA. VARIOUS MESOSCALE MODELS...WHICH ARE CURRENTLY HANDLING
CONVECTION REASONABLY WELL...SUGGEST A SHORT TERM INTENSIFICATION
OF CONVECTION OF THE SMALL CONVECTIVE COMPLEX MOVING INTO WEST
CENTRAL MISSOURI WITH A GRADUAL WEAKENING TREND AFTER SUNRISE.
SEVERE THUNDERSTORM WATCH HAS JUST BEEN HOISTED WITH THE PRIMARY
HAZARD EXPECTED BEING DAMAGING WIND GUSTS.
SPATIAL EXTENT AND DURATION OF HOW LONG CLOUD COVER WILL LINGER
TODAY WREAKING HAVOC WITH POTENTIAL HIGH TEMPS. IN ADDITION...THE
DEVELOPMENT OF ANOTHER CONVECTIVE SYSTEM SEEMS PLAUSIBLE TODAY
ACROSS NORTHERN KS/MO AS A SHORTWAVE MOVES EAST THROUGH
REGION...AND WITH OUTFLOW BOUNDARIES POTENTIALLY LINGERING OVER
THE AREA TODAY THE DOOR WILL BE OPEN FOR REDEVELOPING CONVECTION.
ONE AREA WHERE CONFIDENCE IS ON THE HIGHER SIDE IS WITH DEWPOINTS
BEING IN THE 70S AGAIN TODAY. HAVING SAID ALL OF THE ABOVE...HAVE
CONTINUED CHANCE POPS FOR THE REGION TODAY WITH TEMPERATURES
RANGING QUITE A BIT FROM NORTH TO SOUTH. WARMEST READINGS WILL
ONCE AGAIN BE ACROSS FAR SOUTHERN MO...WITH UPPER 90S TO AROUND
105 POSSIBLE. HAVE GONE RIGHT IN THE MIDDLE OF THE ENVELOPE OF
GUIDANCE FOR CENTRAL MO WITH HIGHS IN THE LOW 90S...THIS AREA HAS
THE GREATEST POTENTIAL TO BUST THOUGH. GIVEN THE UNCERTAINTIES...
WILL KEEP THE CURRENT HEAT HEADLINES AS-IS AND WILL LET THE DAY
SHIFT PRUNE THINGS ACROSS CENTRAL MO IF A BEST CASE SCENARIO OF
LONGER DURATION RAIN/CLOUDS UNFOLDS THERE.
TONIGHT THROUGH FRIDAY NIGHT...NOT MUCH CHANGE TO THE GOING
FORECAST. RIPPLES IN THE FLOW ALOFT KEEP CHANCES FOR RAIN
PLAUSIBLE IN AN ON AGAIN/OFF AGAIN FASHION...THOUGH COVERAGE
DOESN/T LOOK TO BE AS GREAT AS TODAY. TEMPERATURES WILL REMAIN
QUITE TRICKY ON FRIDAY...HOLDING ON TO HOTTEST TEMPS ACROSS FAR
SW MO GIVEN 850MB TEMPS HOLDING STRONG IN THE MIDDLE 20S C.
SATURDAY ONWARD...AS HAS BEEN ADVERTISED...MED RANGE MODELS
CONTINUE TO SLOWLY SHIFT THE CENTER OF THE UPPER LEVEL RIDGE OF
HIGH PRESSURE TO THE WEST. THIS MORPHS OUR UPPER LEVEL PATTERN
INTO A NORTHWEST FLOW REGIME OVER THE MIDWEST FROM THE WEEKEND
INTO THE FIRST HALF OF NEXT WEEK. HAVE CONTINUED THE TREND OF HIGH
TEMPERATURES SLOWLY COOLING EACH DAY...HOWEVER IT IS PLAUSIBLE
THAT TEMPERATURES REMAIN QUITE WARM ACROSS FAR SOUTHWEST PORTIONS
OF THE OUTLOOK AREA. THE 00Z ECMWF KEEPS 850MB TEMPS IN THE MID
20S C...WHICH HAVE BEEN CORRELATING WITH AT OR JUST ABOVE 100F
SURFACE TEMPERATURES THIS WEEK. WITH SHORTWAVES PERIODICALLY
RIDING THROUGH THE NORTHWEST FLOW ALOFT...HAVE KEPT LOW CHANCES
FOR RAIN IN NEARLY EVERY PERIOD.
GAGAN
&&
.AVIATION...
FOR THE 06Z TAFS...CONVECTION DEVELOPING OVER EASTERN
KANSAS/SOUTHWEST MISSOURI AHEAD OF MAIN MCS FURTHER TO THE WEST.
THIS CONVECTION MAY AFFECT THE JLN TERMINAL DURING THE FIRST FEW
HOURS OF THE TAFS BUT BELIEVE ACTIVITY SHOULD BEGIN TO DIMINISH BY
08-09Z SO HAVE NOT CONTINUED FURTHER EAST INTO SGF OR BBG. MAY SEE
SOME CONVECTION REFIRE THURSDAY AFTERNOON AS SHORTWAVE ENERGY
TRACK EAST ACROSS CENTRAL MISSOURI.
LINDENBERG
&&
.CLIMATE...
RECORD HIGHS AND WARM LOWS FOR THE FOLLOWING WEEK...
SITE...RECORD HIGH (YEAR)/WARM LOW (YEAR)
...THU AUG 4...
SGF...102 (1964)/80 (1918)
JLN...102 (1956)/79 (1954)
VIH...99 (1897)/77 (2008)
UNO...104 (1964)/74 (2001)
...FRI AUG 5...
SGF...101 (1982)/75 (1954)
JLN...103 (1956)/82 (1954)
VIH...99 (1956)/77 (1982)
UNO...102 (2010)/77 (1954)
HATCH
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ082-083-096>098-
105-106.
EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR
MOZ055>058-066>071-077>081-088>095-101>104.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
097-101.
&&Hazardous weather outlook, Aug 4, 5:02 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 502 AM CDT THU AUG 4 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-051015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 502 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME. WEATHER HAZARDS EXPECTED... EXTREME EXCESSIVE HEAT RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED LARGE HAIL RISK. LIMITED LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE PORTIONS OF CENTRAL AND SOUTHWEST MISSOURI...MAINLY ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR AND ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. THESE STORMS HAVE HAD A HISTORY OF PRODUCING WIND GUSTS TO AROUND 60 MPH. THESE STORMS SHOULD EXIT THE AREA BY THE MID MORNING HOURS. ANOTHER HOT DAY IS EXPECTED ACROSS THE REGION...PARTICULAR ACROSS SOUTHERN MISSOURI. CLOUDS AND RAIN FROM EARLY TODAY WILL MAKE THE TEMPERATURE FORECAST SOMEWHAT UNCERTAIN. HIGH TEMPERATURES ARE EXPECTED TO RANGE FROM AROUND 90 DEGREES IN CENTRAL MISSOURI. TO AROUND 105 DEGREES ACROSS FAR SOUTHWEST MISSOURI. WITH A MOIST AIRMASS IN PLACE ACROSS THE REGION...HEAT INDEX VALUES WILL RANGE FROM 100 DEGREES ACROSS CENTRAL MISSOURI TO AROUND 110 DEGREES ACROSS SOUTHERN MISSOURI. REDEVELOPMENT OF THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. THESE STORMS WILL ONCE AGAIN HAVE THE POTENTIAL TO PRODUCE A FEW DAMAGING DOWNBURSTS WITH WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A VERY WARM AND HUMID AIRMASS WILL REMAIN IN PLACE ACROSS MUCH OF THE AREA FRIDAY AND SATURDAY. PORTIONS OF THE ONGOING EXCESSIVE HEAT WARNING WILL LIKELY NEED TO BE EXTENDED INTO FRIDAY AND SATURDAY AS HEAT INDEX VALUES RANGE FROM 100 TO 110 DEGREES. PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED FROM FRIDAY THROUGH THE FIRST HALF OF NEXT WEEK. THERE IS A LIMITED RISK FOR SEVERE WEATHER FRIDAY AND SATURDAY WITH LOCALIZED DAMAGING WIND GUSTS THE PRIMARY RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED ACROSS PORTIONS OF CENTRAL MISSOURI THROUGH THE MID MORNING HOURS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Aug 4, 2:39 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 239 AM CDT THU AUG 4 2011 KSZ097-101-MOZ077-088-040815- CHEROKEE KS-CRAWFORD KS-BARTON MO-JASPER MO- 239 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE... NORTHWESTERN JASPER...SOUTHEASTERN CRAWFORD AND SOUTHWESTERN BARTON COUNTIES UNTIL 315 AM CDT... AT 234 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF WEIR...MOVING NORTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... 6 MILES NORTHWEST OF WACO BY 245 AM CDT. ASBURY AND 6 MILES SOUTHEAST OF CHICOPEE BY 250 AM CDT. OPOLIS AND PITTSBURG BY 255 AM CDT. LAT...LON 3742 9479 3742 9447 3718 9462 3718 9484 TIME...MOT...LOC 0739Z 222DEG 27KT 3726 9473 GRIFFIN
Special weather statement, Aug 4, 3:00 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
300 AM CDT THU AUG 4 2011
KSZ073-MOZ066-040830-
BOURBON KS-VERNON MO-
300 AM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOURBON AND VERNON
COUNTIES UNTIL 330 AM CDT...
AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEERFIELD...OR 8 MILES WEST OF NEVADA...
MOVING NORTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
7 MILES NORTHWEST OF NEVADA BY 310 AM CDT.
METZ BY 325 AM CDT.
HORTON AND 9 MILES NORTHWEST OF WALKER BY 330 AM CDT.
LAT...LON 3805 9466 3804 9463 3806 9462 3804 9406
3797 9406 3795 9407 3773 9437 3777 9472
TIME...MOT...LOC 0801Z 227DEG 16KT 3788 9448
GRIFFINLocal storm report, Aug 4, 3:13 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
313 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM TSTM WND GST NEVADA 37.84N 94.35W
08/04/2011 M54 MPH VERNON MO AWOS
KNVD AWOS MEASURED A 54 MPH WIND GUST.
&&
MGRIFFINLocal storm report, Aug 4, 3:21 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND GST NEVADA 37.84N 94.35W
08/04/2011 M59 MPH VERNON MO AWOS
KNVD AWOS MEASURED A 51 KNOT OR 59 MPH WIND GUST.
&&
MGRIFFINLocal storm report, Aug 4, 4:28 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
428 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM TSTM WND GST 2 E ELKTON 37.85N 93.38W
08/04/2011 E60 MPH HICKORY MO PUBLIC
STORM SPOTTER REPORTED 60 MPH WIND GUST.
&&
MGRIFFINLocal storm report, Aug 4, 5:22 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
522 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM TSTM WND DMG 2 NW WHEATLAND 37.97N 93.43W
08/04/2011 HICKORY MO BROADCAST MEDIA
MEDIA RELAYED PUBLIC REPORT OF A LARGE TREE DOWN ON A
HOUSE.
&&
MGRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:11 AM CDT | Special Weather Statement | SGF | Lawrence | 49 min |
| Aug 4, 3:00 AM CDT | Special Weather Statement | SGF | Vernon | 30 min |
| Aug 4, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 49 min |
| Aug 4, 3:39 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 51 min |
| Aug 4, 3:59 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 46 min |
| Aug 4, 4:22 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Polk | 38 min |
| Aug 4, 4:46 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 44 min |
| Aug 4, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 50 min |
| Aug 4, 6:10 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.